Subalgebras of a Finite Algebra.
Mathematische Annalen, Tome 243 (1979), pp. 17-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Perturbations of Subalgebras, Von Neumann Algebra, Injective Factors, Finite Algebra, Distance, Finite Normalized, Faithful Normal Trace, Hilbert Schmidt Norm, Two By Two Matrix Algebra
@article{MAN_1979__243_182797,
author = {Erik Christensen},
title = {Subalgebras of a {Finite} {Algebra.}},
journal = {Mathematische Annalen},
pages = {17--30},
year = {1979},
volume = {243},
zbl = {0393.46049},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__243_182797/}
}
Erik Christensen. Subalgebras of a Finite Algebra.. Mathematische Annalen, Tome 243 (1979), pp. 17-30. http://geodesic.mathdoc.fr/item/MAN_1979__243_182797/